# SDR TWAA9810612

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP16 MAINTENANCE CHECK, FOUND FWD ENTRY DOOR AREA LONGERON CRACKED AT STATION 200, L2L.  REMOVED CRACKED LONGERON.  INSTALLED NEW LONGERON PER SRM 51-06, PAGE 1, ITEM C, AND INSTALLED FASTENERS PER SRM 51-30-05.  (M)
